Journal of Pharmacology and Pharmacotherapeutics

ERRATUM
Year
: 2015  |  Volume : 6  |  Issue : 3  |  Page : 193-

Stevens-Johnson syndrome caused by Cefepime: Erratum


 

Correspondence Address:




How to cite this article:
. Stevens-Johnson syndrome caused by Cefepime: Erratum.J Pharmacol Pharmacother 2015;6:193-193


How to cite this URL:
. Stevens-Johnson syndrome caused by Cefepime: Erratum. J Pharmacol Pharmacother [serial online] 2015 [cited 2021 Oct 28 ];6:193-193
Available from: http://www.jpharmacol.com/text.asp?2015/6/3/193/162023


Full Text

In the article, “Stevens-Johnson syndrome caused by Cefepime”, which appeared in the pages 35-36, Issue 1, Vol 6 of Journal of Pharmacology and Pharmacotherapeutics,[1] the names of the authors were written incorrectly as “Mavilia Luciano, Trifirò Caterina, Mercuri Santo Raffaele” instead of “Luciano Mavilia, Caterina Trifirò, Santo Raffaele Mercuri”.

Additionally, in the Address for Correspondence section, the name of the author is written incorrectly as “Trifirò Caterina” instead of “Caterina Trifirò”.

These have now been corrected and reposted online.

References

1Mavilia L., Trifirò C., Mercuri S.R. Stevens-Johnson syndrome caused by cefepime?. J Pharmacol Pharmacother 2015;6:35-6.